# SDR 2003FA0001190

- Difficulty date: October 31, 2003
- Submitted: November 24, 2003
- Operation: General aviation
- Aircraft: N601PC
- Make and model: Beech A100
- Aircraft serial: B225
- Engine: Pwa PT6*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011849
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN CABIN IMMEDIATELY AFTER TAKEOFF.  LANDED IMMEDIATELY AND FOUND FUEL DRAINING FROM LEFT ENGINE.  FOUND SEVERED FUEL LINE JUST BEHIND FORWARD B-NUT FITTING.  LINE FAILURE SEEMS TO BE A FATIGUE FRACTURE.
